# SDR SWAA2021071980692

- Difficulty date: June 7, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,253 hours, 32,244 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB RIB #5 (STAB STA 129.3); #2 STIFFENER IS CRACKED AT THE LOWER END ; / [01] REMOVED DAMAGE (CRACK) ON STAB RIB (STAB STA 92.7) #2 VERT STIFFENER; L=0.70' X W=0.35' IAW SRM 55-10-09-2R-4. REQUIES NDT TO VERIFIY CRACK FREE.; [02] CHANGE TO STA LOCATION. WRONG STA ADD. CHANGE STAB STA 92.7 TO 129.3. 129.3 IS THE CORRECT STA.; [03] CERTIFIED STA CHANGE.; [04] VERIFIED REMOVED DAMAGE (CRACK) ON STAB RIB (STAB STA 129.3) #2 VERT STIFFENER; L=0.70' X W=0.35' IAW SRM 55-10-09-2R-4. REQUIES NDT TO VERIFIY CRACK FREE.; [05] ET INSPECTED CUT OUT AND HOLES IN REPAIR IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23 AND PROCEDURE 16; NO CRACKS NOTED.  CAL ID IS000450 N500D; [06] -PERFORMED A GENERAL VISUAL INSPECTION OF ALL AREAS WITHIN THE REPAIR AREA IAW SRM 55-10-09-2R-4 STEP 4 E. NO DISCREPANCIES FOUND. QC REQUIRED TO VERIFY.  -FABRICATED REPAIR PARTS IAW SRM 55-10-09-2R-4 STEP 4 F THRU 4 J. REPAIR PARTS MADE FROM: T-SECTION 60-5872#7075T76511 LOT# 1449876-1; ANGLE BAC1490-2793#7075T62 LOT# 1435997-1; SHIMS 7075T6#0.016'' LOT# 1439717-1. RII QC REQUIRED.  -CHEMICAL CONVERSION COATING APPLIED TO REPAIR PARTS AND RIB BARE SURFACES IAW SRM 55-10-09-2R-4 STEP 4 K.[14] REPAIRED LT HORIZONTAL STAB; #5 RIB (STAB STA 129.3); #2 STIFFENER IAW SRM 55-10-09-2R-4; [15] VERIFIED REPAIR INSTALLATION ON STAB RIB;
